# SDR SWAA2016080254391

- Difficulty date: July 8, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727c-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY Z - ANGLE CORRODED BETWEEN BS 727C+10 -  787+14.5, LT SIDE.   R & R THE ANGLE IAW SRM AND DWG.
